# SDR FDEA202304060572

- Difficulty date: April 6, 2023
- Submitted: April 6, 2023
- Operation: Air carrier
- Aircraft: N938FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24292
- Aircraft time: 90,693 hours, 30,197 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Angle
- Part number: 146N530096
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AREA AFT OF THE BULK CARGO COMPARTMENT, MAIN CABIN FLOOR SUPPORT STRUCTURE & NUT   STRIP ARE CORRODED BETWEEN STA 1701 & 1720 APPROX RBL 5 REMOVED AND REPLACED FLOOR SUPPORT AND NUTPLATE STRIP IAW B757 SRM 51-40-02-0G   AND BAC DWG 146N5300 REV C AND 140N2524 REV A
